Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Singular integrals with angular integrability


Authors: Federico Cacciafesta and Renato Lucà
Journal: Proc. Amer. Math. Soc. 144 (2016), 3413-3418
MSC (2010): Primary 42B37, 42B20
DOI: https://doi.org/10.1090/proc/13123
Published electronically: March 25, 2016
MathSciNet review: 3503709
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove a class of sharp inequalities for singular integral operators in weighted Lebesgue spaces with angular integrability.


References [Enhancements On Off] (What's this?)

  • [1] Federico Cacciafesta and Piero D'Ancona, Endpoint estimates and global existence for the nonlinear Dirac equation with potential, J. Differential Equations 254 (2013), no. 5, 2233-2260. MR 3007110, https://doi.org/10.1016/j.jde.2012.12.002
  • [2] R. R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250. MR 0358205 (50 #10670)
  • [3] A. Córdoba,
    Singular integrals and maximal functions: The disk multiplier revisited,
    arXiv:1310.6276.
  • [4] A. Cordoba and C. Fefferman, A weighted norm inequality for singular integrals, Studia Math. 57 (1976), no. 1, 97-101. MR 0420115 (54 #8132)
  • [5] Piero D'Ancona and Renato Luca', Stein-Weiss and Caffarelli-Kohn-Nirenberg inequalities with angular integrability, J. Math. Anal. Appl. 388 (2012), no. 2, 1061-1079. MR 2869807 (2012m:46040), https://doi.org/10.1016/j.jmaa.2011.10.051
  • [6] P. D'Ancona and R. Lucà,
    On the regularity set and angular integrability for the Navier-Stokes equation,
    ArXiv:1501.07780.
  • [7] Pablo L. De Nápoli, Irene Drelichman, and Ricardo G. Durán, On weighted inequalities for fractional integrals of radial functions, Illinois J. Math. 55 (2011), no. 2, 575-587 (2012). MR 3020697
  • [8] Daoyuan Fang and Chengbo Wang, Weighted Strichartz estimates with angular regularity and their applications, Forum Math. 23 (2011), no. 1, 181-205. MR 2769870 (2012b:35208), https://doi.org/10.1515/FORM.2011.009
  • [9] Loukas Grafakos, Classical Fourier analysis, 2nd ed., Graduate Texts in Mathematics, vol. 249, Springer, New York, 2008. MR 2445437 (2011c:42001)
  • [10] Renato Lucà, Regularity criteria with angular integrability for the Navier-Stokes equation, Nonlinear Anal. 105 (2014), 24-40. MR 3200738, https://doi.org/10.1016/j.na.2014.04.004
  • [11] Shuji Machihara, Makoto Nakamura, Kenji Nakanishi, and Tohru Ozawa, Endpoint Strichartz estimates and global solutions for the nonlinear Dirac equation, J. Funct. Anal. 219 (2005), no. 1, 1-20. MR 2108356 (2006b:35199), https://doi.org/10.1016/j.jfa.2004.07.005
  • [12] Tohru Ozawa and Keith M. Rogers, Sharp Morawetz estimates, J. Anal. Math. 121 (2013), 163-175. MR 3127381, https://doi.org/10.1007/s11854-013-0031-0
  • [13] E. M. Stein, Note on singular integrals, Proc. Amer. Math. Soc. 8 (1957), 250-254. MR 0088606 (19,547b)
  • [14] Jacob Sterbenz, Angular regularity and Strichartz estimates for the wave equation, Int. Math. Res. Not. 4 (2005), 187-231. With an appendix by Igor Rodnianski. MR 2128434 (2006i:35212), https://doi.org/10.1155/IMRN.2005.187
  • [15] Terence Tao, Spherically averaged endpoint Strichartz estimates for the two-dimensional Schrödinger equation, Comm. Partial Differential Equations 25 (2000), no. 7-8, 1471-1485. MR 1765155 (2001h:35038), https://doi.org/10.1080/03605300008821556

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42B37, 42B20

Retrieve articles in all journals with MSC (2010): 42B37, 42B20


Additional Information

Federico Cacciafesta
Affiliation: Dipartimento di Matematica, SAPIENZA — Università di Roma, Piazzale A. Moro 2, I-00185 Roma, Italy
Email: cacciafe@mat.uniroma1.it

Renato Lucà
Affiliation: Instituto de Ciencias Matemáticas CSIC-UAM-UC3M-UCM, Madrid, 28049, Spain
Email: renato.luca@icmat.es

DOI: https://doi.org/10.1090/proc/13123
Keywords: Singular integrals. angular integrability
Received by editor(s): September 26, 2015
Published electronically: March 25, 2016
Communicated by: Alexander Iosevich
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society